Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 239, NWS Tulsa, OK

July 10, 2019Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2019, 1:45 PM CDT for Okmulgee County, Tulsa County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2019, 1:45 PM CDT (18:45 UTC)
Expired
Jul 10, 2019, 2:30 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS54 KTSA 101845
SVRTSA
OKC111-143-101930-
/O.NEW.KTSA.SV.W.0239.190710T1845Z-190710T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
145 PM CDT Wed Jul 10 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northern Okmulgee County in northeastern Oklahoma... 
  Southern Tulsa County in northeastern Oklahoma...

* Until 230 PM CDT.

* At 145 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles northwest of Stonebluff to 2 miles east of
  Mounds, moving south at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Broken Arrow...                   Bixby...
  Glenpool...                       Preston...
  Bald Hill...                      Liberty...
  Hectorville...                    Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3586 9604 3586 9603 3595 9603 3595 9576
      3590 9576 3590 9582 3586 9582 3585 9577
      3570 9577 3570 9606
TIME...MOT...LOC 1845Z 004DEG 10KT 3590 9577 3589 9602 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
733 
WWUS54 KTSA 101901
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
201 PM CDT Wed Jul 10 2019

OKC111-143-101930-
/O.CON.KTSA.SV.W.0239.000000T0000Z-190710T1930Z/
Okmulgee OK-Tulsa OK-
201 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHERN OKMULGEE AND SOUTHERN TULSA COUNTIES...

At 200 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Bald Hill to 4 miles northeast of
Beggs, moving south at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Bixby...                          Bald Hill...
Preston...                        Liberty...
Hectorville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds with these storms will occur before any rain or 
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3586 9604 3586 9603 3592 9600 3593 9587
      3590 9582 3586 9582 3585 9577 3570 9577
      3570 9606
TIME...MOT...LOC 1900Z 002DEG 16KT 3579 9577 3580 9603 

HAIL...<.75IN
WIND...60MPH
 
$$
248 
WWUS54 KTSA 101912
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
212 PM CDT Wed Jul 10 2019

OKC143-101921-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-190710T1930Z/
Tulsa OK-
212 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3584 9597 3583 9587 3583 9577 3570 9577
      3570 9606 3584 9604
TIME...MOT...LOC 1911Z 004DEG 10KT 3576 9577 3577 9603 

$$

OKC111-101930-
/O.CON.KTSA.SV.W.0239.000000T0000Z-190710T1930Z/
Okmulgee OK-
212 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN OKMULGEE COUNTY...

At 211 PM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Bald Hill to 2 miles northeast of
Beggs, moving south at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Bald Hill...                      Preston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3584 9597 3583 9587 3583 9577 3570 9577
      3570 9606 3584 9604
TIME...MOT...LOC 1911Z 004DEG 10KT 3576 9577 3577 9603 

HAIL...<.75IN
WIND...60MPH
 
$$
333 
WWUS54 KTSA 101927
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
227 PM CDT Wed Jul 10 2019

OKC111-101936-
/O.EXP.KTSA.SV.W.0239.000000T0000Z-190710T1930Z/
Okmulgee OK-
227 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKMULGEE COUNTY
WILL EXPIRE AT 230 PM CDT...
            
The storms which prompted the warning have weakened below severe 
limits and moved out of the warned area.  Therefore the warning will 
be allowed to expire.

LAT...LON 3584 9597 3583 9587 3583 9577 3570 9577
      3570 9606 3584 9604
TIME...MOT...LOC 1926Z 004DEG 10KT 3572 9577 3573 9603 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:16 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 10, 12:16 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 PM CDT Wed Jul 10 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms could potentially impact all TAF sites
through the afternoon, with chances diminishing toward 00Z.
Expect gusty winds and brief MVFR cigs/vsbys in and near storms.

&&

.PREV DISCUSSION... /Issued 1100 AM CDT Wed Jul 10 2019/

..UPDATE...

DISCUSSION...
We're continuing to monitor an area of showers/thunderstorms
moving gradually south/southeast across southeast KS. This
activity will be moving into portions of northeast OK over the
next few hours, and we'll also see additional scattered
development across northeast OK/northwest AR into the early
afternoon. Low-shear/high instability (MLCAPES 3500-4000 J/KG)
environment will be favorable for a few downburst wind gusts, with
cold-pool interactions eventually allowing storm clusters to
surge south into southeast OK/western AR through the remainder of
the afternoon.

Pockets of heavy rainfall will provide some relief to hot/humid
conditions, but will leave existing heat advisory as is.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  89  66  90 /  30   0   0   0
FSM   75  93  69  93 /  30   0   0   0
MLC   74  91  67  90 /  30   0   0   0
BVO   70  88  63  89 /  20   0   0   0
FYV   70  88  61  89 /  30   0   0   0
BYV   69  89  63  90 /  30   0   0   0
MKO   73  89  64  90 /  30   0   0   0
MIO   69  88  63  90 /  30   0   0   0
F10   73  89  66  90 /  30   0   0   0
HHW   75  93  70  92 /  30  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076.

AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

&&

AVIATION.....18
Hazardous weather outlook, Jul 10, 12:52 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1252 PM CDT Wed Jul 10 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1252 PM CDT Wed Jul 10 2019

This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and west-central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms will continue to track south and southeast
across eastern Oklahoma and northwest Arkansas this afternoon.
A few strong to severe thunderstorms will be possible with damaging
winds being the primary threat. Locally heavy rainfall will be
possible as well. The threat will diminish by early evening.

Outside of the thunderstorm activity, dangerous heat and humidity
will continue this afternoon with heat indices in the 105 to 110
degree range. A heat advisory is in effect for eastern Oklahoma
and west-central Arkansas through 8 PM this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY THROUGH SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A developing tropical system currently in the northern Gulf of
Mexico will approach the upper Texas or Louisiana coast this
weekend. This system is forecast to lift north, potentially
impacting portions of the area Monday into Tuesday. Although the
exact track is still uncertain, very heavy rainfall is expected
along and east of the low track. At this time, the best chance for
rainfall is across far southeast Oklahoma and northwest Arkansas.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Persons should continue to monitor the latest forecast into early
next week concerning the eventual track of the tropical system
and any potential heavy rainfall threat.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 10, 12:00 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1200 PM CDT Wed Jul 10 2019

OKZ054>063-101745-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Delaware OK-Pawnee OK-Ottawa OK-
Nowata OK-Washington OK-Mayes OK-
1200 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...ROGERS...NORTHERN
DELAWARE...SOUTHEASTERN OSAGE...OTTAWA...MAYES...SOUTHERN
WASHINGTON...SOUTHERN NOWATA...SOUTHEASTERN PAWNEE AND NORTHERN TULSA
COUNTIES UNTIL 1245 PM CDT...

At 1159 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Baxter Springs to 2 miles
southwest of New Alluwe to 5 miles northwest of Wynona. Movement was
south at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms. Wind gusts may occur several miles ahead of the
rainfall.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Miami...
Vinita...                         Baxter Springs...
Nowata...                         Pawhuska...
Jay...                            Pryor...
Owasso...                         Pryor Creek...
Skiatook...                       Catoosa...
Grove...                          Collinsville...
Verdigris...                      Hominy...
Commerce...                       Chelsea...

This includes Interstate 44 between mile markers 232 and 323.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3649 9462 3616 9545 3616 9643 3665 9652
      3669 9555 3700 9484 3700 9463
TIME...MOT...LOC 1659Z 344DEG 34KT 3698 9469 3659 9553 3658 9641
Local storm report, Jul 10, 12:10 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND GST     3 S RAMONA              36.49N 95.92W
07/10/2019  E50 MPH          WASHINGTON         OK   TRAINED SPOTTER

            50MPH GUST ESTIMATED 3 MILES S OF RAMONA

&&

TDS
Special weather statement, Jul 10, 12:34 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1234 PM CDT Wed Jul 10 2019

ARZ001-OKZ054-057>064-066>070-101815-
Benton AR-Tulsa OK-Craig OK-Rogers OK-Delaware OK-Pawnee OK-Mayes OK-
Adair OK-Muskogee OK-Okmulgee OK-Osage OK-Cherokee OK-Ottawa OK-
Creek OK-Wagoner OK-
1234 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...ROGERS...
SOUTHEASTERN OSAGE...MAYES...NORTHWESTERN ADAIR...CHEROKEE...
SOUTHEASTERN PAWNEE...TULSA...SOUTHEASTERN CRAIG...DELAWARE...
SOUTHEASTERN OTTAWA...CREEK...WAGONER...NORTHERN MUSKOGEE AND
NORTHERN OKMULGEE COUNTIES UNTIL 115 PM CDT...

At 1233 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Seneca to 3 miles west of Hoot Owl to
5 miles west of Claremore to 3 miles north of Cleveland. Movement was
south at 40 mph.

Winds of 40 to 50 mph will be possible with these storms. Gusty
winds will also occur well ahead of the main line of thunderstorms
along the gust front.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Bella Vista...
Sand Springs...                   Claremore...
Tahlequah...                      Siloam Springs...
Wagoner...                        Bristow...
Jay...                            Pryor...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Pryor Creek...                    Skiatook...

This includes Interstate 44 between mile markers 179 and 265.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3650 9462 3650 9440 3623 9429 3610 9449
      3610 9455 3607 9455 3576 9502 3572 9555
      3578 9662 3644 9656 3642 9581 3646 9523
      3684 9462
TIME...MOT...LOC 1733Z 347DEG 40KT 3676 9460 3637 9519 3633 9572 3636
9646
Special weather statement, Jul 10, 1:11 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
111 PM CDT Wed Jul 10 2019

ARZ001-010-011-019-OKZ060>072-101900-
Madison AR-Benton AR-Crawford AR-Washington AR-Tulsa OK-Sequoyah OK-
Rogers OK-Delaware OK-Okfuskee OK-Mayes OK-McIntosh OK-Adair OK-
Muskogee OK-Okmulgee OK-Cherokee OK-Creek OK-Wagoner OK-
111 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN MADISON...
NORTHWESTERN CRAWFORD...WASHINGTON...SOUTH CENTRAL ROGERS...SOUTHERN
MAYES...ADAIR...CHEROKEE...SOUTHERN TULSA...SOUTHERN DELAWARE...
CREEK...NORTHERN MCINTOSH...NORTHWESTERN SEQUOYAH...WAGONER...
MUSKOGEE...OKMULGEE AND NORTHERN OKFUSKEE COUNTIES UNTIL 200 PM
CDT...

At 111 PM CDT, strong thunderstorms were located along a line
extending from 7 miles northwest of Pea Ridge to 4 miles southwest of
Peggs to 2 miles south of Jenks to 2 miles north of Oilton. Movement
was southeast at 40 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Fayetteville...                   Springdale...
Rogers...                         Muskogee...
Bentonville...                    Sand Springs...
Tahlequah...                      Siloam Springs...
Okmulgee...                       Wagoner...
Bristow...                        Stilwell...
Huntsville...                     Bella Vista...
Bixby...                          Sapulpa...
Jenks...                          Okfuskee...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 240 and 295.
 Interstate 44 between mile markers 178 and 224.
 Interstate 49 between mile markers 47 and 93.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3607 9371 3550 9485 3540 9572 3552 9662
      3616 9662 3609 9592 3616 9522 3650 9446
      3650 9403
TIME...MOT...LOC 1811Z 334DEG 38KT 3654 9419 3605 9517 3599 9595 3612
9660
Local storm report, Jul 10, 1:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND GST     3 N TULSA               36.18N 95.92W
07/10/2019  E50 MPH          TULSA              OK   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

TDS
Special weather statement, Jul 10, 1:43 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 PM CDT Wed Jul 10 2019

ARZ020-101915-
Franklin AR-
143 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY UNTIL 215
PM CDT...

At 141 PM CDT, strong thunderstorms were located near and around
Wiederkehr Village. The storms were nearly stationary.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations in or near the path include...
Ozark...                          Altus...
Branch...                         Denning...
Wiederkehr Village...             Cass...
Caulksville...                    Etna...
Barnes...                         Alix...
Redding...                        Watalula...
Meg...                            Peter Pender...
Taft...                           Paradise...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3531 9381 3532 9392 3529 9392 3529 9398
      3572 9381 3570 9370
TIME...MOT...LOC 1841Z 086DEG 2KT 3551 9373

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:02 AM CDTSpecial Weather StatementTSANowata, Washington58 min
Jul 10, 11:20 AM CDTSevere Thunderstorm WarningTSAOsage, Washington22 min
Jul 10, 11:34 AM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Ottawa, Washington41 min
Jul 10, 12:00 PM CDTSpecial Weather StatementTSACraig, Mayes, Osage, Ottawa, Rogers45 min
Jul 10, 12:34 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Rogers, Tulsa and 1 more41 min
Jul 10, 1:11 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Creek, Muskogee, Okmulgee, Wagoner49 min
Jul 10, 1:58 PM CDTSpecial Weather StatementTSAMuskogee, Okfuskee, Okmulgee, Sequoyah47 min
Jul 10, 2:08 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner112 min
Jul 10, 2:19 PM CDTSevere Thunderstorm WarningTSAOkmulgee26 min
Jul 10, 2:36 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Sequoyah39 min
Jul 10, 2:39 PM CDTSevere Thunderstorm WarningTSASequoyah36 min
Jul 10, 3:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Jul 10, 3:39 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg36 min
Jul 10, 3:45 PM CDTSpecial Weather StatementTSALatimer, Pittsburg45 min
Jul 10, 4:00 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha45 min
Jul 10, 4:13 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg2 hr
Jul 10, 4:33 PM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr
Jul 10, 4:39 PM CDTSpecial Weather StatementTSAPushmataha51 min
Jul 10, 4:48 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha3 hr
Jul 10, 5:02 PM CDTSevere Thunderstorm WarningTSAPushmataha43 min
Jul 10, 5:27 PM CDTSpecial Weather StatementTSAChoctaw48 min
Jul 10, 5:36 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Jul 10, 5:42 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha4 hr
Jul 10, 6:15 PM CDTSpecial Weather StatementTSAChoctaw30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.